# SDR AALA971593

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON AFT TRUNNION, FORWARD BORE.  ACCOMPLISHED LOCAL BLEND OUT OF LIGHT PITTED AREA PER ESO 7349 DATED 8-11-97.  TREATED PER SRM 51-21-01.  TST:  77,609.  CYCLES, 23,351.  (X)
